Nonconvex differential calculus for infinite dimensional multifunctions

Mordukhovich BS & Shao Y (1996). Nonconvex differential calculus for infinite dimensional multifunctions. Set-Valued Analysis 4 (3): 205-236. DOI:10.1007/BF00419366.

Full text not available from this repository.

Abstract

The paper is concerned with generalized differentiation of set-valued mappings between Banach spaces. Our basic object is the so-called coderivative of multifunctions that was introduced earlier by the first author and has had a number of useful applications to nonlinear analysis, optimization, and control. This coderivative is a nonconvex-valued mapping which is related to sequential limits of Fréchet-like graphical normals but is not dual to any tangentially generated derivative of multifunctions. Using a variational approach, we develop a full calculus for the coderivative in the framework of Asplund spaces. The latter class is sufficiently broad and convenient for many important applications. Some useful calculus results are also obtained in general Banach spaces.

Item Type: Article
Research Programs: Dynamic Systems (DYN)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:06
Last Modified: 25 Aug 2016 11:33
URI: http://pure.iiasa.ac.at/4683

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313